# SDR AALA20130601001

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 40,276 hours, 6,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 38, 39, 40, 41 EMERGENCY LIGHTS INOPERATIVE.  SECURED CONNECTOR AT SEAT 38.  OPS CHECK NORMAL.
